Alert archive / Massachusetts / Small Craft Advisories in 2014
Small Craft Advisory 64, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at May 11, 2014, 10:00 AM EDT. It took effect at May 11, 2014, 1:00 PM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 11, 2014, 10:00 AM EDT (14:00 UTC)
- In effect from
- May 11, 2014, 1:00 PM EDT
- Expired
- May 11, 2014, 10:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
341 WHUS71 KBOX 111400 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1000 AM EDT SUN MAY 11 2014 ANZ254-112200- /O.NEW.KBOX.SC.Y.0064.140511T1700Z-140512T0200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 1000 AM EDT SUN MAY 11 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING. * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232-233-112200- /O.NEW.KBOX.SC.Y.0064.140511T1700Z-140512T0200Z/ NANTUCKET SOUND-VINEYARD SOUND- 1000 AM EDT SUN MAY 11 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING. * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-112200- /O.NEW.KBOX.SC.Y.0064.140511T1700Z-140512T0200Z/ RHODE ISLAND SOUND- 1000 AM EDT SUN MAY 11 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-112200- /O.EXB.KBOX.SC.Y.0062.140511T1400Z-140512T0200Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1000 AM EDT SUN MAY 11 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ255-112200- /O.EXT.KBOX.SC.Y.0062.000000T0000Z-140512T0200Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1000 AM EDT SUN MAY 11 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RLG FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
2 follow-up statements
043 WHUS71 KBOX 120018 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 818 PM EDT SUN MAY 11 2014 ANZ232-233-235-120130- /O.CAN.KBOX.SC.Y.0064.000000T0000Z-140512T0200Z/ NANTUCKET SOUND-VINEYARD SOUND-RHODE ISLAND SOUND- 818 PM EDT SUN MAY 11 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED TO LESS THAN 25 KT...WITH SEAS LESS THAN 5 FEET. $$ ANZ256-120130- /O.CAN.KBOX.SC.Y.0062.000000T0000Z-140512T0200Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 818 PM EDT SUN MAY 11 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED TO LESS THAN 25 KT...WITH SEAS LESS THAN 5 FEET. $$ ANZ255-120200- /O.CON.KBOX.SC.Y.0062.000000T0000Z-140512T0200Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 818 PM EDT SUN MAY 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-120200- /O.CON.KBOX.SC.Y.0064.000000T0000Z-140512T0200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 818 PM EDT SUN MAY 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
111 WHUS71 KBOX 120151 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 951 PM EDT SUN MAY 11 2014 ANZ255-120300- /O.EXP.KBOX.SC.Y.0062.000000T0000Z-140512T0200Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 951 PM EDT SUN MAY 11 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING... WINDS AND SEAS CONTINUE TO DIMINISH OVERNIGHT. WEST WINDS WILL REMAIN LESS THAN 25 KT...WITH SEAS LESS THAN 5 FEET. $$ ANZ254-120300- /O.EXP.KBOX.SC.Y.0064.000000T0000Z-140512T0200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 951 PM EDT SUN MAY 11 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING... WINDS AND SEAS CONTINUE TO DIMINISH OVERNIGHT. WEST WINDS WILL REMAIN LESS THAN 25 KT...WITH SEAS LESS THAN 5 FEET. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at May 11, 6:59 AM EDT, 3 hours 1 minute earlier.
Area forecast discussion, May 11, 6:59 AM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 659 AM EDT SUN MAY 11 2014 .SYNOPSIS... A COLD FRONT WILL CROSS OUR REGION EARLY THIS MORNING...BRINGING MORE SCATTERED SHOWERS. HIGH PRESSURE BUILDS IN LATER TODAY. SCATTERED SHOWERS...AND A THUNDERSTORM OR TWO...ARE POSSIBLE MONDAY AFTERNOON AS ANOTHER WARM FRONT APPROACHES. BACK DOOR COLD FRONT WILL SWING THROUGH ON TUESDAY ALLOWING FOR HIGH PRESSURE ON WEDNESDAY AND BELOW AVERAGE TEMPS. SEASONABLE TEMPERATURES AND UNSETTLED WEATHER ARE ANTICIPATED THURSDAY THROUGH SATURDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... LATEST RADAR IMAGERY SHOWERS RAIN OVER THE CAPE RIGHT NOW AND PUSH OFFSHOREWITHIN THE HOUR. OTHERWISE BULK OF THE FORECAST REMAINS ON TRACK AS COLD FRONT MOVES OFFSHORE USHERING IN VERY DRY AIR. 850 MB TEMPS WARMING TO 8C AND PLENTY OF SUNSHINE WILL HELP HIGH TEMPS WARM INTO THE MID TO UPPER 70S. MIXING TO 850MB WILL ALSO ALLOW FOR BREEZY CONDITIONS WITH GUSTS AT ABOUT 20-30 MPH. PREVIOUS DISCUSSION... ONCE THIS COLD FRONT MOVES OFFSHORE BY MID MORNING...EXPECTING BEAUTIFUL WEATHER FOR THE REST OF MOTHERS DAY. HIGH PRESSURE ARRIVES DURING THE DAY. PLENTY OF SUNSHINE TODAY...BUT TEMPERATURES WILL LIKELY NOT BE AS HIGH AS SATURDAY. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/... TONIGHT...EXPECT HIGH PRESSURE TO SHIFT EAST. WILL SEE MOSTLY CLEAR SKIES EARLY...THEN SOME HIGH CLOUDS WILL START TO MOVE IN FROM THE WEST AFTER MIDNIGHT. LIGHT WEST WINDS WILL BE IN PLACE... SO EXPECT TEMPS TO ONLY FALL BACK TO THE MID 40S TO LOWER 50S...POSSIBLY THE MID 50S IN THE URBAN CENTERS. MONDAY...A HIGH PRESSURE TO OUR SOUTH AND PLENTY OF SUNSHINE TO START THE DAY WILL LEAD TO MAXIMUM TEMPERATURES AROUND 80 DEGREES. MODEL SOUNDINGS DEPICT WEAK INSTABILITY...SO THINKING SHOWERS WOULD BE MORE LIKELY THAN THUNDERSTORMS. THIS COULD CHANGE IF DEW POINTS GET HIGHER THAN CURRENTLY FORECAST. THE MOST LIKELY PERIOD FOR SHOWERS WILL BE DURING THE AFTERNOON HOURS. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... HIGHLIGHTS... * BACK DOOR COLD FRONT ON TUESDAY * HIGH PRESSURE ON WEDNESDAY * SEASONABLE TEMPS AND UNSETTLED WEATHER THURSDAY THROUGH THE WEEKEND MODELS AND CONFIDENCE... LATEST 00Z GUIDANCE IS IN AGREEMENT SHOWING A STRONG WEST COAST RIDGE WHICH WILL SUPPORT A BROAD/DEEP TROUGH SETTLING OVER THE ERN HALF OF THE CONUS. CLOSER AT HOME...A BACK DOOR COLD FRONT WILL SWING THROUGH THE REGION ON TUESDAY FOLLOWED BY HIGH PRESSURE BUILDING IN THE GULF OF MAINE. AS THE TROUGH MOVES TOWARDS NEW ENGLAND...A NORTH ATLANTIC RIDGE WILL HOLD STEADY...AND EVENTUALLY BLOCKS THE PROGRESSION OF THE TROUGH RESULTING IN POSSIBLE CUT- OFF LOW NEAR THE GREAT LAKES BY FRIDAY. A LOT OF TIMING ISSUES WITH THIS FORECAST BUT CONFIDENCE IS INCREASING THAT ASIDE FROM HIT OR MISS IN THE MEDIUM RANGE...THE LONG TERM WILL BE UNSETTLED AND SEASONABLE. SOLUTION SPREAD IS GRADUALLY NARROWING BUT GFS/GEFS ARE CONTINUING TO BRING LEADING HGT FALLS INTO THE EAST FASTER THAN MOST OTHER GUIDANCE IN THE MID-LATE WEEK TIME FRAME. TRENDS AND CONTINUITY OVER MULTIPLE DAYS HAVE BEEN FAVORING SLOWER TIMING AS SUPPORTED BY THE AMPLIFIED NATURE OF THE APPROACHING TROUGH. THEREFORE TRENDED THIS FORECAST TOWARDS THE EC ENSEMBLES AS WELL AS WPC. DETAILS... TUESDAY INTO WEDNESDAY... GUIDANCE IS ON COURSE FOR A BACK DOOR COLD FRONT TO MOVE ACROSS THE REGION ON TUESDAY AS HIGH PRESSURE IN THE GULF OF MAINE BUILDS. FRONT WILL PUSH THROUGH TUESDAY MORNING ALLOWING FOR COOL MARITIME AIR TO FILTER INTO SOUTHERN NEW ENGLAND. BREAKS IN THE CLOUD COVER MAY ALLOW FOR THE WESTERN HALF TO WARM IN THE 60S...BUT CLOSER TO THE COASTLINE WILL STRUGGLE TO GET OUT OF THE 50S. THIS EASTERLY FLOW OFF THE WATERS WILL FEEL VERY CHILLY COMPARED TO THE 70-80F THE REGION HAS EXPERIENCED THIS WEEKEND. BECAUSE OF THE ONSHORE FLOW...CANT RULE OUT FOG/DRIZZLE AND LOW CLOUDS ESP ACROSS EASTERN COASTLINES. HIGH PRESSURE WILL BUILD IN ACROSS THE GULF OF MAINE KEEPING MOST OF THE REGION DRY AND TEMPS SEASONABLE ON WEDNESDAY. HOWEVER STALLED BOUNDARY ACROSS CENTRAL NY MAY ALLOW FOR SOME ISO SHOWERS ACROSS WESTERN ZONES. ONCE AGAIN COOLER TEMPS ON WED DUE TO ONSHORE FLOW. THURSDAY AND BEYOND... STRONG HIGH PRESSURE TO THE EAST HAS SLOWED THE PROGRESSION OF THE DIGGING TROUGH AND STALLS IT JUST WEST OF THE REGION. HOWEVER BY THURSDAY...HIGH PRESSURE WILL MOVE OUT TO SEA ALLOWING FOR THE TROUGH TO MAKE ITS WAY TOWARDS THE NORTHEAST. EXPECT SEVERAL WEAK WAVES TO DEVELOP AHEAD OF THIS TROUGH WHICH WILL APPROACH THE AREA DURING THURSDAY INTO FRIDAY. ALTHOUGH EXACT TIMING OF EACH WAVE IS STILL UNCERTAIN...IT APPEARS THAT THE BEST CHANCE FOR HIGHER PRECIP LOOKS TO BE FRIDAY AS LOW PRESSURE SYSTEM DEVELOPS ALONG THE FRONT. STRONG LLJ AND INCREASING MOISTURE TRANSPORT SUPPORTS THE IDEA OF THE POSSIBILITY OF HEAVY RAINFALL. ESPECIALLY SINCE THE TROUGH IS TAPPING INTO DEEP GULF MOISTURE AS WELL AS A POSSIBLE SURFACE LOW MOVING UP FROM THE BAHAMAS. BECAUSE OF THE UNCERTAINTY ON EXACT TIMING...CONTINUED TO MENTION CHANCE POPS FOR THURSDAY AND FRIDAY. HELD OFF ON LIKELY POP FOR FRIDAY BECAUSE OF THE LOW CONFIDENCE ON THE EXACT TIMING...BUT WOULD NOT BE SURPRISED IF NEXT SHIFT INCREASES POPS. MODELS DIFFER ON THE TIMING ON THE EXIT OF THE SYSTEM ON SATURDAY...IN FACT SOME MODELS WANT TO DRY SLOT SOUTHERN NEW ENGLAND. HAVE LOW CONFIDENCE IN THIS OCCURRING AS A SLIGHT CHANGE IN THE PATH COULD LEAD TO A WET WEEKEND. OVERALL IT APPEARS THAT THE STRONG ATLANTIC RIDGE WILL STALL THE SYSTEM JUST EAST OF THE REGION ON SATURDAY AND INTO SUNDAY. THEREFORE CONTINUED TO MENTION A SLIGHT CHANCE OF PRECIP. A SEASONABLE BUT HUMID AIR MASS WILL OVERSPREAD THE REGION WITH SW FLOW TAPPING INTO THE GULF...ADVECTING HIGHER DEWPOINTS AHEAD OF THE TROUGH. FOG IS A POSSIBILITY ON THURSDAY AND ON FRIDAY. HIGHS WILL GENERALLY TOP OFF IN THE UPPER 60S TO LOW 70S WITH COOLER CONDITIONS ALONG THE COAST...ESP THE SOUTH COAST DUE TO SOUTHERLY FLOW. && .AVIATION /12Z SUNDAY THROUGH THURSDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /THROUGH MONDAY/... TODAY...HIGH CONFIDENCE. VFR CONDITIONS PREVAIL. WEST WIND GUSTS UP TO 25 KTS POSSIBLE. TONIGHT...HIGH CONFIDENCE. VFR. MONDAY...HIGH CONFIDENCE VFR CONDITIONS TO START. IF SHOWERS START TO POP DURING THE AFTERNOON...CIGS SHOULD DROP AND VSBY MAY DROP...TO MVFR OR LOCALIZED BRIEF IFR CONDITIONS. KBOS TERMINAL...HIGH CONFIDENCE IN TAF. KBDL TERMINAL...HIGH CONFIDENCE IN TAF. OUTLOOK...MONDAY NIGHT THROUGH THURSDAY... MONDAY NIGHT...MODERATE CONFIDENCE. VFR WITH MVFR CONDITIONS IN SCT SHOWERS/TSTORMS. TUESDAY INTO WEDNESDAY...MODERATE CONFIDENCE. BACK DOOR COLD FRONT WILL MOVE THROUGH SWITCHING THE WESTERLY WINDS TO THE EAST ALLOWING FOR FOG AND DRIZZLE TO ROLL IN. MVFR CONDITIONS WILL POSSIBLE IFR. CONDITIONS IMPROVING ON WEDNESDAY TO VFR. THURSDAY...LOW CONFIDENCE. STAGNANT COLD FRONT SLOWLY MOVES EAST WITH A CHANCE OF A WEAK SHOWER ESP ACROSS WESTERN SITES. WINDS WILL SWITCH TO THE SOUTHEAST. OVERCAST SKIES WITH VFR/MVFR CIGS. && .MARINE... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /THROUGH MONDAY/...MODERATE CONFIDENCE. TODAY AND TONIGHT...HIGH PRESSURE BUILDS ACROSS THE WATERS. EXPECT W WINDS 15 KT OR LESS. GUSTS MAY APPROACH 20 KT ON NEARSHORE WATERS THIS AFTERNOON. SEAS SHOULD REMAIN BELOW 5 FT. MONDAY...INCREASING SOUTHWEST WINDS WILL SLOWLY BUILD SEAS ACROSS THE OUTER COASTAL WATERS...BUT STILL EXPECTING CONDITIONS TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. OUTLOOK...MONDAY NIGHT THROUGH THURSDAY... MODERATE CONFIDENCE THROUGH PERIOD. MONDAY NIGHT-TUESDAY...A WARM FRONT WILL APPROACH THE WATERS FROM THE SOUTH ALLOWING FOR SCATTERED SHOWERS AND POSSIBLE THUNDERSTORMS. BEST LOCATIONS WILL BE IN THE SOUTHERN AND WESTERN MOST WATERS. TUESDAY INTO WEDNESDAY...WESTERLY WINDS WILL SHIFT TO THE EAST ON TUESDAY AS BACK DOOR COLD FRONT MOVES ACROSS THE WATERS. FOG AND DRIZZLE POSSIBLE AND EASTERLY SWELL INCREASES SEAS. HIGH PRESSURE WILL BUILD OVER THE EASTERN WATERS ON WEDNESDAY. SCA MAY BE NEEDED FOR THE PERIOD. THURSDAY...LOW CONFIDENCE...STATIONARY FRONT WILL SLOWLY MOVE EAST WITH A CHANCE OF A WEAK SHOWER. SEAS REMAIN AT 5 FT SO SCA MAY CONTINUE TO BE NEEDED. SE WINDS AHEAD OF THE FRONT REMAIN BELOW 25KTS TO START BUT MAY INCREASE LATE IN THE PERIOD. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR ANZ255. && SYNOPSIS...BELK/DUNTEN NEAR TERM...BELK/DUNTEN SHORT TERM...BELK LONG TERM...DUNTEN AVIATION...BELK/DUNTEN MARINE...BELK/DUNTEN
Hazardous weather outlook, May 11, 4:23 AM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 423 AM EDT SUN MAY 11 2014 CTZ002>004-MAZ008>024-RIZ001>008-120830- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 423 AM EDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-120830- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 423 AM EDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ002>007-026-NHZ011-012-015-120830- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 423 AM EDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES TODAY COULD LEAD TO ELEVATED FIRE WEATHER POTENTIAL...ESPECIALLY IN LOCATIONS WHICH HAVE SEEN VERY LITTLE RAIN OVER THE PAST FEW DAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
Nearby
Small Craft Advisories in Massachusetts, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.